Univalence of certain integral operators

Authors

  • Virgil Pescar
  • Shigeyoshi Owa

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.211

Abstract

Let $ { \cal A}_n$ be the class of functions $ f(z) $ which are analytic and $ n $-fold symmetric in the open unit disk $ {\Bbb U} $. The integral operator $ G_\alpha(z) $ for $ f(z)\in {\cal A}_n $ is considered. The object of the present paper is to derive univalence conditions of the integral operator $G_\alpha(z)$ for $ f(z)\in {\cal A}_n$.

Author Biographies

Virgil Pescar

Department of Mathematics, Transilvania University of Brasov, 2200 Brasov, Romania.

Shigeyoshi Owa

Department of Mathematics, Kinki University, Higashi-Osaka, Osaka, 577-8502, Japan.

Downloads

Published

2004-06-30

How to Cite

Pescar, V., & Owa, S. (2004). Univalence of certain integral operators. Tamkang Journal of Mathematics, 35(2), 105–108. https://doi.org/10.5556/j.tkjm.35.2004.211

Issue

Section

Papers